# SDR SIMA2341

- Difficulty date: August 21, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5413 - EMERGENCY PROXIMITY FLOOR LIGHT AT ROW 3 INOPERATIVE.  PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY 25WL.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.   (M)
